# SDR C2XA99CL043

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Harness
- Part number: 3034598CL
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,824 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - THE NR 1 ENGINE T6 INDICATION FAILED IN FLIGHT.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE NR 1 T6 WIRE HARNESS IAW EMB-120 WM 20-21-00.  OPERATIONAL CHECK OF THE SYSTEM WAS SATISFACTORY IAW EMB-120 MM 77-20-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
